# SDR TC8A98026

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183SK
- Make and model: Doug DC-8-62F
- Aircraft serial: 45904
- System (JASC): 7933 · Engine Oil Temperature
- Part: Connector
- Condition: Loose
- Location: Nr 1 Csd Temp
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

NR 1 AND NR 2 CSD TEMP REACHED 140 DEGREES ON TAXI.  NR 1 ENGINE SECURED LOOSE CANNON PLUG, OPS CHECK OK ON RUN-UP IAW MM 75-20-4.  NR 2 ENGINE CSD TEMP, TRANSFERRED TO DMI 8422 MEL 75-1 CAT C.
